# SDR GTIA2018111202954

- Difficulty date: November 12, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 2,817 hours, 1,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AND R4 DOOR ASSIST BOTTLE PRESSURE IS LOW-SERVICE L1 DOOR AND R4 DOOR ASSIST BOTTLES IAW AMM 52-10-00-614-001
